# SDR DL757990880

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin
- Component: 60683221
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CABIN AUTO INOP EICAS MSG AND AUTO INOP ON PRESS PANEL.  OK IN MANUAL.  BITE CK ON NR 1 CONT FAULTS CONT AND BITE CK ON NR 2 CONT FAULTS NR 2 AC MOTOR.  REPLACED NR 1 CONT AND OUTFLOW VALVE ASSY.
